Asymptotic Analysis of a New Piecewise-Linear Chaotic System

Aziz Alaoui, M.A. (1) and G. Chen (2)
(1) Labo. Math., Le Havre University, France.
(2) Dept of Electronic Engineering, City University of Hong Kong, China

International. Journ. of Bifurcation and Chaos, Vol. 12(1), pp. 147-157, 2002.


Dynamical behavior of the new piecewise-linear continuous-time three-dimensional autonomous chaotic system presented in (click here) is studied. System equilibria and their stabilities are discussed. Routes to chaos and bifurcations of the system are demonstrated with various numerical examples, where the chaotic features are justified numerically via computing the system fractal dimensions, Lyapunov exponents, and power spectrum.

Chen's system is given by the following dimensionless equations,

dx/dt = a(y-x) , dy/dt = (c-a)x + cy -xz , dz/dt = xy -bz.

The new piecewise-linear system we report here, shows the following strange attractors:


Figure 2: The new PWL attractor, xy-plane projection


xz-plane projection


yz-plane projection

Back to the previous page

Back to Aziz Alaoui's home page